1. Health
You can opt-out at any time. Please refer to our privacy policy for contact information.

Discuss in my forum

Poll: Do You Experience Sexual Side Effects Due to Your Antidepressant?

By

Updated June 25, 2014

Published reports about how common sexual side-effects are vary quite a bit, probably because many patients are shy about such a personal topic. How common are they really? Voting in our poll does not reveal your identity to anyone. Please join us in creating an honest assessment of just how common sexual side-effects are. Any type of sexual difficulty that you developed as a direct result of taking an antidepressant that can't be accounted for otherwise by other drugs, illness or the depression itself would count. Symptoms that you might have experienced would include low libido, difficulty with orgasm, erectile dysfunction, decreased vaginal lubrication or ejaculatory difficulties.

POLL: Do You Experience Sexual Side-Effects Due to Your Antidepressant?

(1) Yes
(2) No
(3) Not Sure

View Results


Related Article:

  1. About.com
  2. Health
  3. Depression

©2014 About.com. All rights reserved.

We comply with the HONcode standard
for trustworthy health
information: verify here.